# SDR 99UAL900622

- Difficulty date: December 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- Engine: Pwa PW4090
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 8102082
- Condition: Failed
- Location: Rt Pack
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON GROUND, AC PACK NOISE FOLLOWED BY SUBSEQUENT PACK SHUT DOWN AND EICAS MESSAGE RT DUCT LEAK.  *S/D*  FOUND RIGHTHAND HEAT EXCHANGER (P/N 810208-2 ) PRIMARY INLET TORN, INITIAL EXAM REVEALED THAT THE DAMAGE STARTED FROM THE V-NOTCH AREA. THE RT HEAT EXCHANGER WAS REPLACED.  UNDER INVESTIGATION BY MANUFACTURER.
